# SDR MWEA010255

- Difficulty date: March 6, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B060151
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 642 TO 661, NR 3 FLOOR TRACK HAS CORROSION IN SEAT TRACK.  REMOVED CORROSION, FABRICATED, LOCATED AND INSTALLED SEAT TRACK AND SPLICE.
